# SDR CALA2013110592672

- Difficulty date: November 2, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 48,363 hours, 18,606 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING STARTING OF ENG NR 2, UPPER ECAM DISPLAYS "ENG 2 EPR MODE FAULT" & "N 1 DEGRADED MODE".  EEC CONNECTOR 4000KS-J2 DAMAGED, REPLACED CONNECTOR.  SEE SEQ 3632010.
